advertisement
Question
Posted by: Sally | 2008/06/19

possible mirena side effect

I had the mirena inserted just under 2 years ago after the birth of my twins. i have however noticed that druing this time, and am begining tot hink the 2 are related that i experiece extreme discomfort during sex and a dramatic loss in libido- are these known side effects to the mirena

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Not necessarily..It should not do that.. Discuss this with your gynae

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement